# SDR UPS06146713

- Difficulty date: April 6, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 5,693 hours, 3,546 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: A53410765220
- Condition: Cracked
- Location: Bs 3354 Lbl.20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR AFT CARGO FWD BULKHEAD BS 3354 LT INBD SUPPORT BRACKET-CRACKED.  REMOVED AND REPLACED AFT CARGO FWD BRACKET PER A300 SRM 51-40-21.
